Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An inequality about factors of polynomials

Author: M. Mignotte
Journal: Math. Comp. 28 (1974), 1153-1157
MSC: Primary 12D05
MathSciNet review: 0354624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sharp inequality is proved about the product of some roots of a polynomial. It is used to bound the height of the factors of a polynomial. Applications are given to the problem of factorization and numerical examples show that these bounds strongly improve the previous ones.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12D05

Retrieve articles in all journals with MSC: 12D05

Additional Information

PII: S 0025-5718(1974)0354624-3
Keywords: Inequality, roots of polynomial, factorization
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia